# SDR UPS01235022

- Difficulty date: January 7, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- Aircraft time: 29,085 hours, 27,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C53-113-01.00-01) ON FRAME SHEAR TIE, BS 600 BETWEEN STR 28R AND STR 28L.  FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-10-4, 51-10-2, 51-30-2 AND MM 51-20-151.
